Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 11, Number 59

All articles in this issue are freely accessible.

On the numerical solution of Sturm-Liouville differential equations
C. C. Farrington, R. T. Gregory and A. H. Taub.
Math. Comp. 11 (1957), 131-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090127
On the numerical evaluation of the Stokes’ stream function
Donald Greenspan.
Math. Comp. 11 (1957), 150-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090128
Tables of values of $16$ integrals of algebraic-hyperbolic type
Chih-Bing Ling.
Math. Comp. 11 (1957), 160-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090892
Tables for the rapid and accurate numerical evaluation of certain infinite integrals involving Bessel functions
I. M. Longman.
Math. Comp. 11 (1957), 166-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091538
On the time-step to be used for the computation of orbits by numerical integration
J. W. Sheldon, B. Zondek and M. Friedman.
Math. Comp. 11 (1957), 181-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092232
Optimum quadrature formulas in $s$ dimensions
Henry C. Thacher.
Math. Comp. 11 (1957), 189-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090869
A method to investigate primality
E. W. Dijkstra.
Math. Comp. 11 (1957), 195-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090604
Equally-weighted quadrature formulas for inversion integrals
Herbert E. Salzer.
Math. Comp. 11 (1957), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090123
An open formula for the numerical integration of first order differential equations
Herbert S. Wilf.
Math. Comp. 11 (1957), 201-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090872
Reviews and Descriptions of Tables and Books
Math. Comp. 11 (1957), 204-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note on “A Method for Computing Certain Inverse Functions” [MR0083821]
M. V. Wilkes and D. J Wheeler.
Math. Comp. 11 (1957), 204-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 11 (1957), 226-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 11 (1957), 226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 11 (1957), 228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions